A stability criterion for periodic systems with first integrals
Rendiconti del Seminario Matematico della Università di Padova, Tome 92 (1994), pp. 165-178
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1994__92__165_0,
author = {Peiffer, K.},
title = {A stability criterion for periodic systems with first integrals},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {165--178},
year = {1994},
publisher = {Seminario Matematico of the University of Padua},
volume = {92},
mrnumber = {1320485},
zbl = {0827.34044},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1994__92__165_0/}
}
TY - JOUR AU - Peiffer, K. TI - A stability criterion for periodic systems with first integrals JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1994 SP - 165 EP - 178 VL - 92 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1994__92__165_0/ LA - en ID - RSMUP_1994__92__165_0 ER -
%0 Journal Article %A Peiffer, K. %T A stability criterion for periodic systems with first integrals %J Rendiconti del Seminario Matematico della Università di Padova %D 1994 %P 165-178 %V 92 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1994__92__165_0/ %G en %F RSMUP_1994__92__165_0
Peiffer, K. A stability criterion for periodic systems with first integrals. Rendiconti del Seminario Matematico della Università di Padova, Tome 92 (1994), pp. 165-178. http://geodesic.mathdoc.fr/item/RSMUP_1994__92__165_0/